Search the Community
Showing results for tags 'desperate'.
Found 2 results
Jtay1230 posted a topic in Introductions and updatesOk so I have no idea how to start this and I'm sure I will forget some things. So here goes... I'm a 20 year old female and when I was 12 I was put on Zoloft for situational depression. I was on it for a total of 8 years and over that period of time I had my medication increased a couple times so I was at 100mg. Then in November (I think) 2016 I decided to get off of it. I weaned myself off over the period of about 3 or 4 weeks. (I think, I don't remember because I thought it would be of little importance). I was doing fine but noticed some anxiety but still felt 100% normal. Then around February 25th 2017 I noticed an increase in anxiety and spoke with my doctor who thought getting back on Zoloft would be the right choice. So I started back on at 25mg. I had severe side effects that I had never experienced before on Zoloft. Depersonalization, nausea, fatigue, random pain, the list goes on. But I tried to stick it out for around 4 days before I realized I couldn't take it anymore, so I stopped taking the medication thinking things would settle down again. Boy was I wrong.. I had so many symptoms such as: Nausea Light headed Palpatations Head ache Head pressure on right side of head (debilitating) Neck pain Back pain Chest pain Leg pain tendons feel like they're popping Teeth clenching jaw pain tmj Irrational thought Depersonalization Derealization Lump in throat Difficulty swallowing Clogged ears (so awful) ringing in ears (sounds like frequencies) Irritability Tearfulness Shaking Panic attacks Weight loss and as of two days ago everytime I try to fall asleep and about to drift off I get this weird sensation in my chest/head but it's not a palpatation, it's almost like a falling or tugging sensation. It's kept me up all hours of the night And The list goes on... ive been to the ER 3 times now thinking I was dying So I went to my doctor and he told me it was all anxiety but I knew that couldn't be it so I tried to diagnose myself but I've had all bloodwork done, an MRI, an echocardiogram, and everything was normal. I just can't believe this is anxiety. So I found this website and everything makes sense. I tried to tell my doctor that it could be Zoloft withdrawals but he said that no withdrawals only last a couple weeks and wouldn't listen to me and made me feel crazy. I've lost 40lbs in 3 months because of feeling so awful. I missed school, I cry everyday, no one listens to me anymore, I just can't live another day like this. So my question is, how long will this last? If I started a different medication like lexapro would it help? Or am I too late? I need help and need answers before I actually do go crazy. Please help.
I would like to say hello and thank this website for giving me hope. I have spent the last few days reading a lot of the posts and have found them to be full of information and great advice. The success stories are wonderful to read. I have never been in a medical situation like this and I was feeling lost and alone until I found Surviving Antidepressants. I was put on Zoloft (50 mg then upped to 100mg) in February 2016 due to depression over a long-term illness that at that time was still un-diagnosed. I got a diagnosis for my illness in April of 2016. I was hospitalized for that illness both in April and March and it was eventually brought under control. Once I got home from the hospital (both times) I was very weak and I had very confused thinking. I had multiple at-home treatments and medications to keep track of. Somewhere in there I messed up my Zoloft and either went cold turkey or was only taking it intermittently, but did not realize it at the time. Starting in May and ramping up in June I had all sorts of symptoms, which nobody in the medical field could figure out, including me. I was put on Gabapentin (600mg then upped to 900mg) to help with the symptoms. My symptoms included headaches, nausea, feeling hot and sweating but having a low body temperature, as well as the feeling of internal tremors in arms and legs, and actual external tremors. I also had jerky arm movements. I had what I call “vertigo light”, the whole room didn’t spin, just the floor moved when I tried to walk; I felt like I was drunk. I had brain zaps, motion sickness, insomnia, dizziness, nausea, and pressure in the ears like when flying on a plane. My memory was also bad. After endless nights of searching the Internet with my symptoms I realized I had withdrawal. Counting the actual amount of pills in the bottle and looking at the day it was prescribed confirmed that I had not been taking my medication. Once I realized what was going on I contacted my psychiatrist and I went back on at 50mg, which was twelve days ago. A dosage that high might be a mistake after reading about “reinstating” here on this sight, I don’t know yet. Since reinstating the brain zaps and vertigo have disappeared, and the other symptoms have gone down in intensity, however I am getting them more frequently. I’m now getting them every day, for at least a few hours and sometimes all day. Before going back on Zoloft they were really brutal but only for a few hours at a time, none of this all day stuff. Klonopin seems to help however my psychiatrist has suggested that I use it sparingly, he said that the Gabapentin should be helping with the symptoms. By the way, I feel I have an excellent psychiatrist. He did warn me when he put me on Zoloft not to go off of it without talking to him first and that there was tapering involved. He also responds to my frequent and desperate e-mails on a timely basis. I do recognize though that I need to be proactive when it comes to my health. This is my first time with a drug in the SSRI class. At this moment my goal is to stabilize. Eventually I would like to get off, but right now I just want the physical symptoms to go away. By the way, the depression, which was acute in February, seems to have disappeared, both while on and off the Zoloft. I am open to opinions, questions, and suggestions. Thank you for taking the time to read this.